# SDR QMLA2013052013068

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N911SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7253
- Aircraft time: 9,788 hours, 20,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Crew Door
- Part time: 9,788 hours, 20,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AROUND A RIVET HOLE IN THE OUTER SKIN OF THE PILOTS DOOR, REMOVED THE INNER DOOR PANEL AND FOUND FURTHER CRACKS AROUND A PREVIOUS REPAIR AND AROUND THE DOOR LATCH.
